# SDR CALA2013082290670

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE IN FLOOR BEAM BS 1640 RBL28.5.  REPAIRED FLOOR BEAM BS1640 RBL 28.5 IAW TYPICAL REPAIR ECRA 5310-05536.
